# SDR USAA2008121892263

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 26,802 hours, 10,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 535 - AISLE EMERGENCY EXIT LIGHT ON ROW 10 RIGHT SIDE INOPERATIVE.  RECONNECTED AISLE EMERGENCY EXIT LIGHT CONNECTOR AT ROW 10 RIGHT.  OPERATIONAL CHECK WAS GOOD.
